# SDR UIEA2015081900448

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 810022701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STAIRWELL PATH LIGHTING IS MISSING LENS.  INSTALLED NEW LENS PN 81000-22701 IAW AMM 33-51-12.
